# SDR CALA2022061501501

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 57,260 hours, 25,109 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311282600200
- Condition: Corroded
- Location: Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FROM CENTER L/H I/B SUPPORT #1 HAS CORROSION AT FR16 REMOVED CORROSION IN TRACK ASSY AND FOUND WITHOUT LIMITS D=0,060 " MAX D=0,047" T93987. REMOVED AND REPLACED TRACK ASSY IAW SRM 5 1-42-11/001. EMP: V935975 WC: 32949 STA: ST ENG BFM SFR# 1028831
